Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have an "interesting" medical history. For as long as I can remember, I had to take some pills. It is as if the diseases glue to me. Last couple of months some new symptoms arose. I have gases and diarrhea. I did some researches and found out that I could be lactose intolerant. Someone told me that chemical structure of some meds is causing it. Could this be true?

Loading...

Hi, the symptoms you are having are consistent with lactose intolerance. This illness is also known as hypolactasia. When you are experiencing it, your body is not able to digest lactose, sugar found in milk and dairy products. Lactase is enzyme that is responsible to unbind lactose. In its absence this condition occurs. There are several types of lactose intolerance depending on the degree of ability to metabolize lactose. You could even keep on enjoying milk and dairy products but only if you reduce them in your nutrition. There are several causes of this condition. Some chemical substances are among them. As you are aware medicines are chemicals that have various side effects and can cause problems with enzyme production. That is why a medication background is needed when suspecting lactose intolerance. You should see your doctor and tell him about your symptoms and your suspicions.
Reply

Loading...